# SDR ASAA0640136

- Difficulty date: February 6, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 26,477 hours, 14,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Dented
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME.  DENT REPAIRED IAW SRM 5 00 07 FIG 201 REPAIR 1 AND ERO 5523.
